Universal Yang-Mills Acton on Four Dimensional Manifolds

Kazuyuki Fujii, Hiroshi Oike, Tatsuo Suzuki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1331-1340
JournalInt.J.of Geom.Methods in Mod.Phys
Volume3
Publication statusPublished - 2006 Nov 1

Cite this

Universal Yang-Mills Acton on Four Dimensional Manifolds. / Fujii, Kazuyuki; Oike, Hiroshi; Suzuki, Tatsuo.

In: Int.J.of Geom.Methods in Mod.Phys, Vol. 3, 01.11.2006, p. 1331-1340.

Research output: Contribution to journalArticle

Fujii, Kazuyuki ; Oike, Hiroshi ; Suzuki, Tatsuo. / Universal Yang-Mills Acton on Four Dimensional Manifolds. In: Int.J.of Geom.Methods in Mod.Phys. 2006 ; Vol. 3. pp. 1331-1340.
@article{bb3aab0119f44dc4a300a02544ec18b2,
title = "Universal Yang-Mills Acton on Four Dimensional Manifolds",
author = "Kazuyuki Fujii and Hiroshi Oike and Tatsuo Suzuki",
year = "2006",
month = "11",
day = "1",
language = "English",
volume = "3",
pages = "1331--1340",
journal = "Int.J.of Geom.Methods in Mod.Phys",

}

TY - JOUR

T1 - Universal Yang-Mills Acton on Four Dimensional Manifolds

AU - Fujii, Kazuyuki

AU - Oike, Hiroshi

AU - Suzuki, Tatsuo

PY - 2006/11/1

Y1 - 2006/11/1

M3 - Article

VL - 3

SP - 1331

EP - 1340

JO - Int.J.of Geom.Methods in Mod.Phys

JF - Int.J.of Geom.Methods in Mod.Phys

ER -